Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Recurring vaginal bacterial infection. Prescribed with clindamycin cream. Unusual peroiod. Problem?

I was prescribed Clindamycin cream for a vaginal bacterial infection after two rounds of an oral antibiotic. The infection kept returning. I started my period on the fifth of seven days on the cream. It's now day 3 and my period is unusually heavy with clots. Is this caused by the antibiotic? Should I be concerned?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Thanks for writing to us.
You are having severe vaginal infection it may not purely bacterial infection so in my opinion you should consult a gynaecologist for vaginal swab culture and sensitivity and take treatment accordingly.
Vaginal infection also cause period changes and antibiotics also cause changes in period.
Good luck.
Take care.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor